# SDR REXA2014102501104

- Difficulty date: October 25, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 RT WING INBD FLAP ACCESS PANEL 684EB SHOWS CHAFE DAMAGE.  MATCH DRILLED & COUNTERSINK FASTENER HOLES IN NEW PART IAW SRM 51-40-11-001-001-A01 3 & SRM 51-40-11-001-001-A01 6.  PANEL TO BE INSTALLED ON PANEL LOG, PANEL 684EB; TALLY NR 245 SO 111134 OPERATIONS 192.
